Jun 9, 2003
I recently asked my Doctor for a copy of my last set of labs. I have been on treatment for months. I saw that my bilirubin was out of range, 1.8, so up .3 is this anything to worry about? What is the number to start to let this be a concern? Thanks Randy
| Response from Dr. Holodniy
Part of the answer lies in which HIV meds and/or other meds you are receiving. Some appear to affect the liver more than others.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Early Sign Of HIV?
- White Bumps Worried It Could Be Ars
- Burning Penis After Licking Genital Worried I Have HIV
- Rash After Touching Skin Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.